# SDR 2001UALA01599

- Difficulty date: August 2, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 380 hours, 45 cycles
- Engine: Pwa PW4090
- Engine time: 380 hours, 45 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 50J04101
- Condition: Cracked
- Location: Rt Engine
- Part time: 380 hours, 45 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNSCHEDULED ENGINE REMOVAL DUE TO CRACK IN NR 3 BEARING OIL PRESSURE TUBE FOUND DURING INSPECTION.   PRATT & WHITNEY RECALLED CERTAIN P/N 50J041-01 OIL TUBES DUE TO POTENTIAL CRACKING AT CONTAMINATED WELD BEAD, AND NOTIFIED US OF THE POSSIBILITY THAT NR 3 BEARING OIL PRESSURE TUBES SUBJECT TO RECALL MAY HAVE BEEN INSTALLED AT MANUFACTURE OF BOTH ENGINES ON AIRPLANE N221UA.  ENGINES WERE INSPECTED PER P&W SI 76F-01.  THE LEFT ENGINE PASSED, BUT A CRACKED TUBE WAS FOUND IN THE RIGHT ENGINE.  THE ENGINE WAS REMOVED AND SENT TO P&W.
